Convergence Theorems of a Faster Iteration Process Including Multivalued Mappings with Analytical and Numerical Examples

Creative Commons License

GÜNDÜZ B., Alagöz O., Akbulut S.

FILOMAT, vol.32, no.16, pp.5665-5677, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 16
  • Publication Date: 2018
  • Doi Number: 10.2298/fil1816665g
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.5665-5677
  • Erzincan Binali Yildirim University Affiliated: Yes


In this paper, we first give the modified version of the iteration process of Thakur et al. [15] which is faster than Picard, Mann, Ishikawa, Noor, Agarwal et al. [2] and Abbas et al. [1] processes. Secondly, we prove weak and strong convergence theorems of this iteration process for multivalued quasi nonexpansive mappings in uniformly convex Banach spaces. Thirdly, we support our theorems with analytical examples. Finally, we compare rates of convergence for multivalued version of iteration processes mentioned above via a numerical example.